# SDR CA011018014

- Difficulty date: September 28, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 5,880 hours
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: 0411307
- Condition: Cracked
- Location: Rudder Arm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TUBE CRACKED FROM BOLT HOLE TO LOWER EDGE OF TUBE.
